Cipro and Peripheral Neuropathy

If you have a bacterial infection, you may benefit from Cipro® (ciprofloxacin). This prescription medication is a type of antibiotic and is approved for treating a wide variety of infections. However, this medication is not suitable for everyone, and it may cause potentially serious complications for some people.
 
For example, Cipro has been reported to cause a nerve problem called peripheral neuropathy. If you develop any unusual sensations while taking this medication, such as pain, burning, tingling, prickling, or weakness, contact your healthcare provider right away to reduce the chance of permanent nerve damage.
 
Also, make sure your healthcare provider knows if you have nerve problems before beginning treatment with Cipro.
 
(For a more in-depth look at potential problems that can occur with Cipro, including peripheral neuropathy, click Cipro Warnings and Precautions. This article also discusses other general safety precautions to be aware of before beginning treatment with this antibiotic.)
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.